U.S. doctors online nowAsk doctors free
Columbia, SC
A 25-year-old female asked:

I've been taking camrese for about five months for about 3 weeks i have been bleeding and spotting every day. so how much longer should this last?

1 doctor answer1 doctor weighed in
Dr. Timothy Raichle
Obstetrics and Gynecology 22 years experience
Unusual: If you have been taking this birth control pill for 5 months without a problem, and now suddenly have bleeding for 3 weeks straight, then the possibilities include: 1. Normal side effect of the pill related to extreme thinning and fragility of the uterine lining 2. Pregnancy - check a test 3. The presence of something like a uterine polyp this is a great discussion to have with your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 25, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.